Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 43, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Oct 20, 2019, 9:23 PM CDT for Collin County, Dallas County, Texas. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 20, 2019, 9:23 PM CDT (02:23 UTC)
- Expired
- Oct 20, 2019, 10:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 1.75 in
Counties Collin County, TX, Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 85 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 20, 9:24 PM CDT | TORNADO -2 | 3 Wsw Garland, TX | AN NWS STORM SURVEY TEAM CONFIRMED AN EF-2 TORNADO IN GARLAND, WITH ESTIMATED PEAK WINDS OF 135 MPH. THE PATH WAS 2.48 MILES LONG, WITH A MAXIMUM WIDTH OF 265 YARDS. |
| Oct 20, 9:30 PM CDT | TSTM WND DMG | 0.5 Sw Garland, TX | INSULATION AND ROOFING MATERIALS FROM DAMAGE BUILDINGS IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 20, 7:01 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1660 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 14.5
The text
As transmitted.
336
WFUS54 KFWD 210223
TORFWD
TXC085-113-210300-
/O.NEW.KFWD.TO.W.0043.191021T0223Z-191021T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
923 PM CDT Sun Oct 20 2019
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
South central Collin County in north central Texas...
Northeastern Dallas County in north central Texas...
* Until 1000 PM CDT.
* At 922 PM CDT, a confirmed tornado was located near Richardson,
moving northeast at 25 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* The tornado will be near...
Garland around 930 PM CDT.
Sachse around 940 PM CDT.
Murphy, Lucas and Parker around 945 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3313 9646 3298 9647 3298 9651 3295 9652
3286 9675 3301 9674
TIME...MOT...LOC 0222Z 243DEG 23KT 3293 9672
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
Dunn4 follow-up statements
754
WWUS54 KFWD 210227
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
927 PM CDT Sun Oct 20 2019
TXC085-113-210300-
/O.CON.KFWD.TO.W.0043.000000T0000Z-191021T0300Z/
Collin TX-Dallas TX-
927 PM CDT Sun Oct 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH
CENTRAL COLLIN AND NORTHEASTERN DALLAS COUNTIES...
At 926 PM CDT, a confirmed large tornado was located over
Richardson, moving northeast at 25 mph. This tornado has produced
damage on I-635.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Garland around 930 PM CDT.
Sachse around 940 PM CDT.
Murphy, Lucas and Parker around 945 PM CDT.
Rowlett around 950 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3313 9646 3298 9647 3298 9651 3295 9652
3286 9675 3301 9674
TIME...MOT...LOC 0226Z 243DEG 23KT 3294 9669
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
Dunn879
WWUS54 KFWD 210235
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
935 PM CDT Sun Oct 20 2019
TXC085-113-210300-
/O.CON.KFWD.TO.W.0043.000000T0000Z-191021T0300Z/
Collin TX-Dallas TX-
935 PM CDT Sun Oct 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH
CENTRAL COLLIN AND NORTHEASTERN DALLAS COUNTIES...
At 935 PM CDT, a confirmed tornado was located near Richardson,
moving northeast at 25 mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Sachse around 945 PM CDT.
Murphy, Lucas and Parker around 950 PM CDT.
Rowlett around 955 PM CDT.
Other locations impacted by this tornadic thunderstorm include St.
Paul.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3313 9646 3298 9647 3298 9651 3295 9652
3288 9670 3303 9669
TIME...MOT...LOC 0235Z 242DEG 22KT 3296 9666
TORNADO...OBSERVED
HAIL...1.25IN
$$
Dunn585
WWUS54 KFWD 210240
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
940 PM CDT Sun Oct 20 2019
TXC085-113-210300-
/O.CON.KFWD.TO.W.0043.000000T0000Z-191021T0300Z/
Collin TX-Dallas TX-
940 PM CDT Sun Oct 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH
CENTRAL COLLIN AND NORTHEASTERN DALLAS COUNTIES...
At 940 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sachse, moving northeast at 25 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sachse around 945 PM CDT.
Rowlett and Lucas around 950 PM CDT.
Wylie around 1000 PM CDT.
Other locations impacted by this tornadic thunderstorm include St.
Paul.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3313 9646 3298 9647 3298 9651 3295 9652
3291 9670 3295 9669 3300 9669
TIME...MOT...LOC 0240Z 243DEG 23KT 3298 9662
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Dunn461
WWUS54 KFWD 210253
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
953 PM CDT Sun Oct 20 2019
TXC085-113-210302-
/O.EXP.KFWD.TO.W.0043.000000T0000Z-191021T0300Z/
Collin TX-Dallas TX-
953 PM CDT Sun Oct 20 2019
...THE TORNADO WARNING FOR SOUTH CENTRAL COLLIN AND NORTHEASTERN
DALLAS COUNTIES WILL EXPIRE AT 1000 PM CDT...
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado at this time. Therefore the Tornado Warning will be allowed
to expire. This storm is still severe and could produce additional
tornadoes if it becomes better organized.
A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.
LAT...LON 3313 9646 3298 9647 3298 9651 3295 9652
3291 9670 3295 9669 3300 9669
TIME...MOT...LOC 0252Z 243DEG 23KT 3300 9656
$$
DunnWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 20, 6:22 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Oct 20, 6:22 PM CDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Fort Worth TX 622 PM CDT Sun Oct 20 2019 .AVIATION... /00Z TAFS/ Main concerns in the immediate short term are the little cluster of initial convection to the southwest of the Metroplex. This initial activity appears to be in response to the leading edge of stronger forcing spreading in from the west and will continue to fight some drier air aloft over the next hour. It's a little uncertain whether or not this will hold together and directly impact the airports. We'll show a VCSH to start the TAF off at the major Metroplex airports and continue to monitor this closely. Otherwise, the main show will arrive after dark in the 4-8Z timeframe when thunderstorms are expected to erupt along the cold front. We'll continue with a VCTS at 4Z with prevailing TSRA from 6-8Z. The front will be accompanied by a wind shift to the northwest and quickly improving conditions. VFR is expected to prevail on Monday with north winds around 10 kt. At Waco, similar trends are expected except the onset of thunderstorms will be a little later. We'll have VCTS by 6Z with prevailing TSRA in the 8-10Z timeframe. Dunn && .SHORT TERM... /Issued 222 PM CDT Sun Oct 20 2019/ /This afternoon through Monday/ Forecast trends are in good shape as we expect the main show to be later this evening and tonight. There is still a slight chance of convection across the far southeast counties through this afternoon. Latest satellite image shows the upper level low over Wyoming and Colorado and the associated cold front extending from Kansas to southeast Colorado and northern New Mexico. They will continue east/southeast and move through North and Central TX later this evening and tonight. Confidence is high that a line of storms will develop to our northwest by mid-evening, likely reaching the DFW Metroplex around or just after midnight and moving into Central TX a few hours later. There is still some uncertainty about the development and the severity of the storms ahead of the front late this afternoon and evening. It appears that some of the important ingredients needed for storms to develop will not be there yet. We will continue to watch the trends in moisture, instability and lift and will make necessary adjustment to the PoPs. For now, we will mention a chance of storms north and west of the DFW Metroplex and across the south and east to account for this possibility. In terms of the severe weather risk for North Texas, we still expect a few strong to severe storms across the area, especially north of the I-20 corridor. The main threats with the line of storms will be damaging winds and large hail. If any convection develops ahead of it or remains cellular, it will increase the tornado threat. In general, the tornado threat remains low at this time. We like to remind everyone to stay weather aware tonight and have a plan if any warning is issued for their location. After the cold front clears out tomorrow morning, northwest winds will continue through the day tomorrow. The good news is that high temperatures on Monday will only reach the 70s area wide under clear skies. Sanchez && .LONG TERM... /Issued 345 PM CDT Sun Oct 20 2019/ /Tuesday through Next Weekend/ Cool conditions will grip much of North and Central Texas to start the day on Tuesday. With clear skies, low dewpoints and light winds...ideal radiational cooling is anticipated. NAM MOS and the previous forecast both appear to encompass the cooler side of the guidance. With that in mind, I've hedged towards these cooler solutions which advertise Tuesday morning lows in the 40s with a few of the sheltered regions in the upper 30s. Some patchy frost will be possible for locales that dip down into the upper 30s. Mid-level high pressure will remain in control across our region during the day on Tuesday and into Wednesday. This will equate to tranquil weather conditions with high temperatures slowly moderating both days to above climatological norms. Daytime high temperatures will climb into the upper 70s to mid 80s by Wednesday as south to southwesterly breezes develop ahead of the next upper trough. The warmest conditions are expected near and west of the US HWY 281 corridor. With the increasing surface pressure gradient, low level winds should climb into the 20 to 25 MPH range. Given the sufficient boundary layer mixing, wind gusts to near 30 MPH are not out of the realm of possibility on Wednesday afternoon. Minimum RH values are expected to crater down into the mid 20s west of I-35. While wetting rains are forecast Sunday night (tonight) into Monday, 1 and 10 hour fuels---mainly smaller vegetation types such as grasses and small timber---dry quickly under full solar insolation. Given that the drying of fuels is increasingly likely, it's probable that an elevated fire weather threat will materialize on Wednesday. The next weather pattern shift is anticipated on Thursday when an upper low will detach from the main westerlies and dive south toward the Lone Star State. If you've been following along over the past several days, the general model theme persists through the 12 UTC cycle. The 12 UTC GFS and most of its ensemble members along with the Canadian remain quick with FROPA on Thursday across most of North and Central Texas (with FROPA through Central Texas by 21 UTC Thursday). The 12 ECMWF still remains the slow outlier as it delays the ejection of the upper trough and front with the FROPA not through the entire area until the pre-dawn hours on Friday morning. Climatologically speaking, a faster FROPA would be favored, but given the uncertainty about the depth/speed of the upstream colder airmass, I'm reluctant to blindly follow the GFS/Canadian solutions based on climatology. Moreover, model guidance tends to struggle with digging upper level troughs and in many instances their initial solutions prove to be too swift with their progressions. This would give credence to the slower ECMWF solution. What appears to be the most reasonable forecast is for areas across the northern Big Country to experience FROPA prior to peak heating on Thursday. I'll advertise temperatures in mid to upper 60s here. While the warm sector airmass will likely be enshrouded with cloud cover, high temperatures may still climb into the mid to possibly upper 70s courtesy of strong WAA. If the Canadian/GFS are closer to reality, highs may need to be lowered down into the 60s. Showers and thunderstorms may blossom along and behind the front as it passes southward on Thursday. While deep layer shear will likely support organized modes, the magnitude of instability is uncertain. Should the GFS/Canadian models verify, it's likely that the window for any strong to severe storms will be limited owing to meager moisture advection. The slower ECMWF, however, would allow ample time for a better fetch of moisture northward and thus greater instability over more of the area. We will continue to refine this portion of the forecast over the next several days. The forecast difficulty increases significantly as model guidance remains largely divergent regarding their solutions for Friday and into next weekend. There is perhaps greater confidence in the slower solutions given that the Canadian has trended toward the slower ECMWF. Strengthening 700-850mb WAA atop the cooler surface air---as implied by the Canadian and ECMWF---should in theory promote a widespread post frontal precipitation shield across the area. While the GFS has shown some run-to-run consistency, it remains the fast outlier and the latest forecast leans on a blend of the slower guidance. As such, I've nudged PoPs slightly above the GFS-heavy national blended guidance and kept temperatures below normal as we head into the last weekend of October. Bain && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 58 75 47 76 51 / 100 0 0 0 0 Waco 60 76 43 78 50 / 90 20 0 0 0 Paris 59 70 43 72 46 / 100 10 0 0 0 Denton 53 75 40 75 50 / 80 0 0 0 0 McKinney 56 74 42 75 47 / 100 0 0 0 0 Dallas 60 75 48 76 53 / 100 5 0 0 0 Terrell 61 74 44 75 46 / 90 10 0 0 0 Corsicana 63 73 45 77 49 / 100 20 0 0 0 Temple 62 76 42 78 51 / 100 20 0 0 0 Mineral Wells 53 74 40 75 49 / 80 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 91
Hazardous weather outlook, Oct 20, 3:34 PM CDT, 5 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 334 PM CDT Sun Oct 20 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211315- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 334 PM CDT Sun Oct 20 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon, This Evening, and Tonight. With unseasonally warm temperatures and breezy south winds, elevated fire weather concerns will continue through sunset across western portions of North Texas. Thunderstorms will be possible late this afternoon and into the evening hours across Central and East Texas. Severe weather is not anticipated with this activity though gusty winds and lightning strikes will accompany the storms. Thunderstorms will accompany a cold front tonight, initially impacting areas north and west of the Dallas/Fort Worth Metroplex during the evening hours. These storms should eventually organize into a line, moving southeast through the region overnight. Some of these storms could be severe, with damaging winds and large hail the primary threats. Although the line will move fairly quickly, heavy rain will occur, particularly east of the I-35 corridor where some flooding issues may arise. Above normal temperatures and breezy conditions will return to western portions of North Texas on Wednesday, likely reigniting fire weather concerns. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another cold front will bring thunderstorm chances back to the region on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be requested later this evening, primarily north and west of the Dallas/Fort Worth Metroplex. Although the severe threat will continue overnight, spotter activation is unlikely after midnight.
In the hours before
Local storm report, Oct 20, 8:45 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
845 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 0.5 NW GAINESVILLE 33.63N 97.15W
10/20/2019 E3.00 INCH COOKE TX EMERGENCY MNGR
THREE INCH HAIL REPORTED 1/2 MILE NW OF GAINESVILLELocal storm report, Oct 20, 8:47 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL JOSHUA 32.47N 97.38W
10/20/2019 E1.00 INCH JOHNSON TX TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN JOSHUALocal storm report, Oct 20, 8:49 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL GAINESVILLE 33.63N 97.15W
10/20/2019 E2.00 INCH COOKE TX LAW ENFORCEMENT
TWO INCH HAIL REPORTED IN GAINESVILLELocal storm report, Oct 20, 8:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL GAINESVILLE 33.63N 97.15W
10/20/2019 E2.50 INCH COOKE TX AMATEUR RADIO
TENNIS BALL SIZE HAIL REPORTED IN GAINESVILLELocal storm report, Oct 20, 8:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL 1 E COPPELL 32.95N 97.00W
10/20/2019 E1.00 INCH DALLAS TX PUBLIC
QUARTER SIZE HAIL REPORTED 1 MILE EAST OF COPPELLLocal storm report, Oct 20, 9:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
920 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG MIDLOTHIAN 32.48N 96.98W
10/20/2019 ELLIS TX TRAINED SPOTTER
TRAINED SPOTTER REPORTS POWER LINES, TREES, AND POWER
POLES DOWN IN NORTH MIDLOTHIAN.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 54 min |
| Oct 20, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 42 min |
| Oct 20, 7:23 PM CDT | Special Weather Statement | FWD | Hood | 37 min |
| Oct 20, 7:34 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker | 41 min |
| Oct 20, 7:36 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 54 min |
| Oct 20, 8:01 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 44 min |
| Oct 20, 8:08 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 52 min |
| Oct 20, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 19 min |
| Oct 20, 8:41 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 49 min |
| Oct 20, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 64 min |
| Oct 20, 9:00 PM CDT | Tornado Warning | FWD | Dallas | 30 min |
| Oct 20, 9:20 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 40 min |
| Oct 20, 9:30 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 60 min |
| Oct 20, 9:49 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 56 min |
| Oct 20, 10:26 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| Oct 20, 10:51 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 39 min |
| Oct 20, 11:01 PM CDT | Tornado Warning | FWD | Rains, Van Zandt | 44 min |
| Oct 20, 11:39 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 51 min |
| Oct 20, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 64 min |
| Oct 20, 11:44 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 31 min |
| Oct 20, 11:48 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Oct 21, 12:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson | 57 min |
| Oct 21, 12:06 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Hunt, Rockwall, Tarrant | 69 min |
| Oct 21, 12:21 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Johnson, Parker, Somervell, Tarrant | 54 min |
| Oct 21, 12:27 AM CDT | Tornado Warning | FWD | Collin | 21 min |
| Oct 21, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 31 min |
| Oct 21, 12:53 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 54 min |
| Oct 21, 1:01 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 59 min |
| Oct 21, 1:04 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Lamar | 71 min |
| Oct 21, 1:14 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hunt, Johnson, Kaufman, Rockwall and 1 more | 61 min |
| Oct 21, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan | 59 min |
| Oct 21, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Limestone, Navarro | 56 min |
| Oct 21, 2:57 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Limestone, Navarro, Van Zandt | 63 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.